Ingredients for Sudafed 24 Hour Maximum Strength Sinus Decongestant Tablets, 10 CT
4.5
(227)

How to get it
Ingredients
See the full list of product ingredients on the product label. Active IngredientPseudoephedrine HCl 240 mg (nasal decongestant)
Inactive Ingredients: Cellulose triacetate, hydroxypropylcellulose, hypromellose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, propylene glycol, shellac, sodium chloride, and titanium dioxide
Inactive Ingredients: Cellulose triacetate, hydroxypropylcellulose, hypromellose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, propylene glycol, shellac, sodium chloride, and titanium dioxide
Sudafed 24 Hour Maximum Strength Sinus Decongestant Tablets, 10 CT
4.5
(227)